Increasing The Dosage

For the past 14-15 months, I have been on Citalopram which is an antidepressant. I started off at 10mg but after 2 months that was increased to 20mg. The last 10 months I have been up and down between 20mg – 30mg. Also under my doctor’s approval. I would never take a dosage that the doctor didn’t agree on.

For the past 5 months I have stayed on 30mg but I have felt lately that I don’t find they have the same effect they used to. I felt off in myself the past few weeks, I have been completely hyper emotional, crying at the drop of a hat, overly sensitive, mad at people for the simplest things, and my anxiety spun out of control.

My relationships with friends is not great right now and trying to get to know new people is so hard when you know you’re acting in a way isn’t your normal self and trying to explain having anxiety and depression to new people is hard. I feel like I have to say like 100 times a day “I’m sorry, I’m not crazy. I am actually normal but I just feel I’ve lost control over myself right now. Please don’t run away”.

I went to my doctor last week, we had a discussion and I explained to her that I know I need to move up the dosage because I can feel myself that it’s not working as well as it used to. I’m hoping I can find my balance again, feel normal again and not be The Needy Monster.

I am going to keep a diary over the next 7 days to see how the increased dosage works out, any weird side effects like growing a tail or turning into a superhero but more than likely it will just basically be my mood that changes and hopefully more sleep.

Advertisements

One Reply to “Increasing The Dosage”

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s